Local symmetries and covariant integration for algebraically special gravitational fields
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1994), pp. 30-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1994_2_a6,
author = {V. R. Kaigorodov},
title = {Local symmetries and covariant integration for algebraically special gravitational fields},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--36},
year = {1994},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1994_2_a6/}
}
V. R. Kaigorodov. Local symmetries and covariant integration for algebraically special gravitational fields. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1994), pp. 30-36. http://geodesic.mathdoc.fr/item/IVM_1994_2_a6/